# SDR 2008FA0000459

- Difficulty date: July 1, 2008
- Submitted: July 18, 2008
- Operation: General aviation
- Aircraft: N6BU
- Make and model: Bell 206B
- Aircraft serial: 4034
- Engine: Allsn 250C20J
- System (JASC): 2400 · Electrical Power System
- Part: Meter
- Part number: 102149
- Condition: Malfunctioned
- Part time: 7,003 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AC MAINT HOBBS METER FOUND RUNNING SLOW.  THIS PROBLEM CAUSES THE ACTUAL TT OF THE AC TO BE INCORRECT.  THIS PROBLEM CAUSED THE AC TO OVER RUN INSPECTIONS, AND TIME LIFE ITEM.  PROBABLE CAUSE OF THIS PROBLEM, HOBBS METERS GETTING OLD AND WORN OUT.  RECOMMENDATION TO PREVENT THIS PROBLEM: MAINT HOBBS METER, TO BE CHECKED BY PILOTS CLOCK WEEKLY TO MAKE SURE METER IS RUNNING PROPERLY. (K)
